# SDR AALA2018111209009

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A12950
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 19,004 hours, 7,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING TRAILING EDGE INTERCONNECTING STRUT,  INBOARD FLAP.  REPLACED THE STRUT IAW AMM 27-51-44-400-001-A, AND PERFORMED OPERATIONAL TEST OF THE FLAPS SYSTEM.
